Since few months i am having some problem in completing sentences i just forget words in the middle of conversation , it seems like a brain fog repeating words in conversation apart from that i also have muscles weakness and joint pain.
I am loosing hope and grip in life . Is this very common to have brain fog and cognitive problem. Also pain in my fingers even when i type for 10 minutes.
I have doctor appointment tomorrow to do another blood test to see where i stand on my TSH level.
I too have had the "brain fog" - I wouldnt be surprised if your TSH is high. I forget words in the middle of sentences and I have made some mistakes at work that are really stupid and I spend time trying to figure out whats wrong - only to find I forgot to do some obvious thing - the part that worries me is not that I forgot in the first place, but that when I go through and try to figure out whats wrong, the part I forgot doesnt dawn on me for so long!! I too, expericene joint pain periodically. And before they upped my dose I was very very depressed
I do know it has gotten better since they upped my dose of levoxyl. So Keep the faith. Let me know what your TSH turns out to be. ANd be Patient - if you do need meds it takes a couple weeks to see the results!!
I've read other posters mentioning "mind fog" due to hypo and thyroid problems. I've had some slight short term memory problems since my hashi/hypo diagnosis. It was much worse when my tsh was at 11. It's improved quite a bit since my tsh came down, but I'm definitely still forgetful. I have to make an effort to remember things now!!!!!! I used to have an excellent memory before the hashi/hypo invaded my life, so it's frustrating! -- I also get pain in fingers from typing since my diagnosis. I've been diagnosed w/ carpal tunnel (and have numbness in hands). I was told being hypo can induce it, and advised to not overuse my hands and sleep w/ them straight (not curled). I should wear a brace, but I can't stand it. I also have tingling in my feet. - I've taken endless tests and NOTHING else is wrong with me. It's all part of the hashi/hypo!!!!!!! --The previous poster was wise to say "be patient". The meds take a long time to work. It isn't instant. Good Luck!!! Hope you're well soon!!!!!
I too had Brain Fog, mostly I can't concentrate and have to take a nap to recover. All my blood test showed good while taking 25 mcg of levothyroxine for six weeks. I did not have Free-T3 test done and most likely it was low. I read somewhere in the internet that low in T3 can affect brain function. My doctor recommended Armour at that time and noticed a big difference on the first day I took it...especially the brain fog. I don't recommend adding T3 to your medication until you have Free-T3 test done. Someone can try Armour and feels hyperthyroid symtoms because their Free-T3 was in range in the first place.
Thanks for everyone to response back that give some relief to my stress to know i am not the only who is suffering from brain fog in Hypothyroid. I am male and thyroid is really uncommon in male but i am one of those unlucky one i guess. Is there any male also in the forum which seeing same issue or gender matter at all.
I also have severe "brain fog" to the point of it effecting my work! My doctor tells me that my levels are normal now.
I was diagnosed with hypothyroid with levels of T4 8.98 and TSH 1.17. My questions....why was my TSH not 'up' when my T4 was down? My doctor put me on the lowest dose of Synthroid which made my symptoms worse in seven days, so he told me to try 1/2 a pill (25mg...I'm not sure that it is measured in). Still no better. He sent me for another blood test and my levels can back at T4 11.05 and TSH 0.55. Now, he tells me that everything is fine.......I am NOT fine. I cannot concentrate at work and and always extremely tired. I don't know what to do.
My mother has been on Synthroid for about 10 years and feels great!!!
I had graves and a toxic goiter which is a bad case of hyperthyroidism, had it from 17 years old until i got treated it for it when i was about twenty-five years with radioactive id.,And i had every systems that came with hyperthyroid (Graves and toxic goiter) and i even lost all of my hair not once but twice; and its still coming out even so i am hypothyroidism my tsh was 59.543, now its at 9.543,. my pills are 125 mg. The doctor wonder how i even got out of bed. Brain fogginess was one of my big systems; on top of every other systems that goes with hypothyroidism I had it and still have a lot of systems until i ever level out, if ever. But just take your medicine and in no time you will start feeling better maybe never 100% but close to it. Me i am just a lost cause I've been sick all my life. Right now i am trying to stop smoking it is going on my forth day and i stop drinking my brandy too, the doctor started me on Chantix and i have been smoking for 29 years, wish me luck and plus i have to go on the 12th of feb. for a biopsy for breast cancer and i am very worry., you can go read about me on my posts. I hope that i was some help to some body; thank you lovebirddiana.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.